# SDR 2007FA0000725

- Difficulty date: August 8, 2007
- Submitted: August 27, 2007
- Operation: General aviation
- Aircraft: N9424F
- Make and model: Cessna 172R
- Aircraft serial: 17280390
- Engine: Lyc IO360A1A
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Sensor
- Part number: CS3100
- Part serial: 598911
- Condition: Intermittent
- Location: Master Cntrl Box
- Part time: 658 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CURRENT SENSOR INDICATES 60A AND WHEN MASTER IS TURNED ON FUNCTIONS NORMALLY FROM TIME TO TIME, TAP ON UNIT AND IT FLUCTUATES THEN ACTS PROPERLY.  (K)
